# SDR AT9900745

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING PANEL GOUGED BEYOND LIMITS.  FABRICATED PANEL REPAIR IAW EO 99-1288.
